Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rashes on face, not itching, face looks pale, taking same birth control. Home treatment?

I am African-American with caramel brown skin. A rash-like thing that has appeared on my face and is most noticeable around my cheeks, mouth and forehead . It looks as if the spots are nearly the same color as my skin. They don t itch and they haven t grown out like pimples . My family members have remarked that it looks as if my face is pale. I ve been taking the same birth control for a year now and I have never seen anything like this except in the last few days. What could this be and how can i treat it at home?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
I gone through Ur proble..,
It may be due to worm infestation..,
or sun effect due to phototoxic Oral contraceptives..,
So evqalute it..,
Due to photo allergy ...will give peeling effect of the skin..,
at the prominent parts of the face..,
Morning use...SUNSCREEN LOTION..,
Night times use...Moisturising cream..,
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor